# SDR 9622662298

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Failed
- Location: Nr 1 Le Flap
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, NR 1 LEADING EDGE SLAT DID NOT EXTEND.  AIRCRAFT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 LEADING EDGE SLAT SWITCH, OPERATIONAL CHECK OK.
